# SDR C2XA04TY053

- Difficulty date: March 19, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 4,141 hours, 3,268 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14531675409
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS  DURING CLIMBOUT THE CREW GOT A INDICATION THAT THE NR 1 ENG HAD A BLEED LEAK AND RETURNED TO THE BLOCK.  MAINT FOUND A LOOSE BURST DETECT LINE ON THE LT LEADING EDGE.  TIGHTENED IAW EMB135/145 MM 20-10-03.  PERFORMED AIRBLEED OPS CHECK IAW 145 AMM 36-00-00-700-803A, PERFORMED ANTI-ICE TEST IAW EMB 145 AMM 30-00-00-700-802A, PERFORMED COOLING PACK TEST IAW EMB 145 MM 21-51-00-700-802A.  ALL WORK WAS ACCOMPLISHED AND ALL CHECKS WERE POSITIVE AND WAS RELEASED FOR TEST FLIGHT AND TEST FLIGHT WAS GOOD.  ALL RECORDED ON LOG PG 919465 AND 602 NR 743788 FOR CORRECTIVE ACTION.  A/C WAS RELEASED FOR REVENUE SERVICE.
